<< Previous Issue Kyungpook Mathematical Journal (Vol. 14, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1974 Vol. 14, No. 1, 1—129
 Original Articles 
Bers' duality of automofphic forms of extended Kleinian group
Sang Moon Kim
Kyungpook Mathematical Journal 1974 Vol. 14, No. 1, 1—6
On some H-star(*) curvature tensors in Kahler manifold
B.B. Sinha, I.J.P. Singh
Kyungpook Mathematical Journal 1974 Vol. 14, No. 1, 7—14
Flow between parallel disks
Satya Prakash
Kyungpook Mathematical Journal 1974 Vol. 14, No. 1, 15—21
A differentiable manifold with ƒ-structure of rank r
R.S. Mishra
Kyungpook Mathematical Journal 1974 Vol. 14, No. 1, 23—36
On some fixed point theorems
R.N. Mukherjee
Kyungpook Mathematical Journal 1974 Vol. 14, No. 1, 37—44
A further generalization of the class of polynomials Tnα,k(x,r,p)
R.C. Singh Chandel
Kyungpook Mathematical Journal 1974 Vol. 14, No. 1, 45—53
Dimension of automorphic forms of extended Kleinian group
Sang Moon Kim
Kyungpook Mathematical Journal 1974 Vol. 14, No. 1, 55—61
A note on countably paracompact spaces

Asha Rani Singal1, Shashi Prabha Arya2

Kyungpook Mathematical Journal 1974 Vol. 14, No. 1, 63—70
Lattice structure of general topological extensions
T. Thrivikraman
Kyungpook Mathematical Journal 1974 Vol. 14, No. 1, 71—77
A note on recurrence relations for a set of polynomials suggested by Laguerre polynomials
B. Nath
Kyungpook Mathematical Journal 1974 Vol. 14, No. 1, 81—82
A theorem on join varieties of groups
R.D. Giri
Kyungpook Mathematical Journal 1974 Vol. 14, No. 1, 83—84
Perfect onto projectivity in some categories of Hausdorff spaces
Sung Sa Hong
Kyungpook Mathematical Journal 1974 Vol. 14, No. 1, 85—91
A note on a Riemannian space with Sasaki-Killing structure
Seiichi Yamaguchi, Fumizô Matsumoto
Kyungpook Mathematical Journal 1974 Vol. 14, No. 1, 93—96
A note on block circulant matrices
Chong-Yun Chao
Kyungpook Mathematical Journal 1974 Vol. 14, No. 1, 97—100
The logarithmic (L) mean of the differentiated double Fourier series
R.N. Pandey
Kyungpook Mathematical Journal 1974 Vol. 14, No. 1, 101—111
Completions of topological vector spaces
Ray F. Snipes
Kyungpook Mathematical Journal 1974 Vol. 14, No. 1, 113—117
Classical rings of quotients of groups-rings
Keng-Teh Tan
Kyungpook Mathematical Journal 1974 Vol. 14, No. 1, 119—129

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd